# SDR IXXA300010O

- Difficulty date: January 31, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,459 hours, 32,889 cycles
- Engine: Ge CFM562C
- Engine time: 36,472 hours, 15,858 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Loose
- Location: Fuel
- Part time: 83,459 hours, 32,889 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF ROLL FROM CLT WITH INTENTION TO FLY TO TOL.  CREW NOTED NR 4 ENGINE WAS NOT PRODUCING SELECTED POWER.  CREW REJECTED TAKEOFF WHEN GROUND SPEED REACHED 80 KNOTS.  CREW RETURNED TO BLOCKS.  UPON INSPECTION, MAINTENANCE DISCOVERED NR 4 ENG FUEL SHUT OFF LEVER IMPROPERLY SECURED.  MAINTENANCE RESECURED FUEL SHUT OFF LEVER.  OPERATIONALLY CHECKED ENGINE AND FOUND OPERATION NORMAL.  ALL WORK WAS COMPLETED PER THE APPLICABLE MANUALS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
